Jean-Paul Allouche

Université Paris-Sud, France

Articles in Scholarly Journals [Incomplete List]

  1. Summation of series defined by counting blocks of digits
    Journal of Number Theory, vol. 123, no. 1, pp. 133–143, 2007
  2. Reversals and palindromes in continued fractions
    Theoretical Computer Science, vol. 380, no. 3, pp. 220–237, 2007
  3. On univoque Pisot numbers
    Mathematics of Computation, vol. 76, no. 259, pp. 1639–1661, 2007
  4. VON KOCH AND THUE-MORSE REVISITED
    Fractals, vol. 15, no. 04, p. 405, 2007
  5. Note on an integral of Ramanujan
    The Ramanujan Journal, vol. 14, no. 1, pp. 39–42, 2006
  6. On integer sequences whose first iterates are linear
    Aequationes mathematicae, vol. 69, no. 1-2, pp. 114–127, 2005
  7. Self-generating sets, integers with missing blocks, and substitutions
    Discrete Mathematics, vol. 292, no. 1-3, pp. 1–15, 2005
  8. Remarks on permutive cellular automata
    Journal of Computer and System Sciences, vol. 67, no. 1, pp. 174–182, 2003
  9. Palindrome complexity
    Theoretical Computer Science, vol. 292, no. 1, pp. 9–31, 2003
  10. The ring of k-regular sequences, II
    Theoretical Computer Science, vol. 307, no. 1, pp. 3–29, 2003
  11. Acta Mathematica Hungarica, vol. 91, no. 4, pp. 325–332, 2001
  12. Transcendence of Sturmian or Morphic Continued Fractions
    Journal of Number Theory, vol. 91, no. 1, pp. 39–66, 2001
  13. Automatic Dirichlet Series
    Journal of Number Theory, vol. 81, no. 2, pp. 359–373, 2000
  14. Schur congruences, Carlitz sequences of polynomials and automaticity
    Discrete Mathematics, vol. 214, no. 1-3, pp. 21–49, 2000
  15. The Komornik-Loreti Constant Is Transcendental
    The American Mathematical Monthly, vol. 107, no. 5, p. 448, 2000
  16. Transcendence of formal power series with rational coefficients
    Theoretical Computer Science, vol. 218, no. 1, pp. 143–160, 1999
  17. Proceedings of the American Mathematical Society, vol. 127, no. 05, pp. 1309–1313, 1999
  18. Algebraic Irrational Binary Numbers Cannot Be Fixed Points of Non-trivial Constant Length or Primitive Morphisms
    Journal of Number Theory, vol. 69, no. 1, pp. 119–124, 1998
  19. Generalized Perturbed Symmetry
    European Journal of Combinatorics, vol. 19, no. 4, pp. 401–411, 1998
  20. Transcendence of Binomial and Lucas' Formal Power Series
    Journal of Algebra, vol. 210, no. 2, pp. 577–592, 1998
  21. Automatic Maps in Exotic Numeration Systems
    Theory of Computing Systems, vol. 30, no. 3, pp. 285–331, 1997
  22. Schro¨dinger operators with Rudin-Shapiro potentials are not palindromic
    Journal of Mathematical Physics, vol. 38, no. 4, p. 1843, 1997
  23. A remark on Apéry's numbers
    Journal of Computational and Applied Mathematics, vol. 83, no. 1, pp. 123–125, 1997
  24. Automaticity of double sequences generated by one-dimensional linear cellular automata
    Theoretical Computer Science, vol. 188, no. 1-2, pp. 195–209, 1997
  25. Linear cellular automata and automatic sequences
    Parallel Computing, vol. 23, no. 11, pp. 1577–1592, 1997
  26. Transcendence of the Carlitz–Goss Gamma Function at Rational Arguments
    Journal of Number Theory, vol. 60, no. 2, pp. 318–328, 1996
  27. Linear cellular automata, finite automata and Pascal's triangle
    Discrete Applied Mathematics, vol. 66, no. 1, pp. 1–22, 1996
  28. A relative of the Thue-Morse sequence
    Discrete Mathematics, vol. 139, no. 1-3, pp. 455–461, 1995
  29. Fractals [Complex Geometry, Patterns, and Scaling in Nature and Society], vol. 3, no. 4, p. 663, 1995
  30. Morphisms, Squarefree Strings, and the Tower of Hanoi Puzzle
    The American Mathematical Monthly, vol. 101, no. 7, p. 651, 1994
  31. Canonical positions for the factors in paperfolding sequences
    Theoretical Computer Science, vol. 129, no. 2, pp. 263–278, 1994
  32. Note on the cyclic towers of Hanoi
    Theoretical Computer Science, vol. 123, no. 1, pp. 3–7, 1994
  33. The ring of k-regular sequences
    Theoretical Computer Science, vol. 98, no. 2, pp. 163–197, 1992
  34. Pattern spectra, substring enumeration, and automatic sequences
    Theoretical Computer Science, vol. 94, no. 2, pp. 161–174, 1992
  35. On a sequence of rational functions
    Theoretical Computer Science, vol. 65, no. 2, pp. 123–130, 1989
  36. Infinite Products Associated with Counting Blocks in Binary Strings
    Journal of the London Mathematical Society, vol. s2-39, no. 2, pp. 193–204, 1989
  37. Analysis of an Infinite Product Algorithm
    SIAM Journal on Discrete Mathematics, vol. 2, no. 1, p. 1, 1989
  38. Quasicrystal Ising chain and automata theory
    Journal of Statistical Physics, vol. 42, no. 5-6, pp. 809–821, 1986
  39. Dirichlet Series and Curious infinite Products
    Bulletin of the London Mathematical Society, vol. 17, no. 6, pp. 531–538, 1985
  40. Oscillations spatio-temporelles engendrees par un automate cellulaire
    Discrete Applied Mathematics, vol. 8, no. 3, pp. 215–254, 1984